MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TOTAL PROTEIN GEN.2; BIURET (COLORIMETRIC), TOTAL PROTEIN

ROCHE DIAGNOSTICS TOTAL PROTEIN GEN.2; BIURET (COLORIMETRIC), TOTAL PROTEIN
Catalog Number 03183734190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer received questionable tp2 total protein gen.2 results for one patient sample from cobas 6000 c 501 module serial number (b)(4).The initial result was 9.0 g/dl and was reported outside of the laboratory.The repeat result with a 1:10 dilution was 9.8 g/dl.The result by shikoku chuken method was 7.7 g/dl.There was no allegation of an adverse event.As calibration and qc data were acceptable, a general reagent or application could be ruled out.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.  the cause of the event could not be determined. .

Brand Name
TOTAL PROTEIN GEN.2
Common Device Name
BIURET (COLORIMETRIC), TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7800497
Report Number1823260-2018-02785
Device Sequence Number19216358
Product Code CEK
UDI-Device Identifier04015630918928
UDI-Public04015630918928
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue Number03183734190
Device Lot Number335972
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/02/2018
Supplement Date Received by Manufacturer08/02/2018
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1